Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 78, NWS Fort Worth, TX

March 24, 2016Hopkins County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 24, 2016, 12:26 AM CDT for Hopkins County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2016, 12:26 AM CDT (05:26 UTC)
Expired
Mar 24, 2016, 12:53 AM CDT
In force
27 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Hopkins County, TX

The radar

The Shreveport radar (KSHV), 167 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 6:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1404 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.7
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

015 
WUUS54 KFWD 240526
SVRFWD
TXC223-240615-
/O.NEW.KFWD.SV.W.0078.160324T0526Z-160324T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT THU MAR 24 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOPKINS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 115 AM CDT

* AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COMO...OR 9
  MILES SOUTHEAST OF SULPHUR SPRINGS...MOVING EAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SULPHUR SPRINGS AND COMO. 

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 118 AND 142.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 9531 3296 9566 3325 9575 3326 9531
TIME...MOT...LOC 0524Z 271DEG 46KT 3304 9551 

HAIL...1.00IN
WIND...70MPH
 
$$

BAIN
1 follow-up statement
035 
WWUS54 KFWD 240553
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 AM CDT THU MAR 24 2016

TXC223-240603-
/O.CAN.KFWD.SV.W.0078.000000T0000Z-160324T0615Z/
HOPKINS TX-
1253 AM CDT THU MAR 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOPKINS COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3296 9531 3296 9566 3325 9575 3326 9531
TIME...MOT...LOC 0550Z 271DEG 46KT 3303 9506 

$$

BAIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 12:13 AM CDT, 13 minutes earlier.

Area forecast discussion, Mar 24, 12:13 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT THU MAR 24 2016

.AVIATION...
A LINE OF THUNDERSTORMS PRECEDING A COLD FRONT EXTENDS FROM PRX
SOUTHWEST TO LZZ. STORMS HAVE ALREADY CLEARED THE DFW AREA TAF
SITES...BUT WILL AFFECT KACT DURING THE NEXT FEW HOURS. THE ACTUAL
COLD FRONT WILL BRING GUSTY NORTHWEST WINDS TO THE METROPLEX
DURING THE NEXT HOUR AND TO THE WACO AREA AROUND 09Z. SURFACE
WINDS WILL REMAIN NORTHWEST AND GUSTY THROUGH THURSDAY
EVENING...FINALLY DROPPING BELOW 10 KT AROUND 25/00Z.

30

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT WED MAR 23 2016/
FOR THE REMAINDER OF TODAY AND TONIGHT...NO SIGNIFICANT CHANGES
ARE EXPECTED FROM THE UPDATE ISSUED AROUND MIDDAY AND HAVE
APPENDED THE UPDATE DISCUSSION BELOW FOR REFERENCE. BOTH THE RED
FLAG WARNING AND WIND ADVISORY WILL REMAIN IN EFFECT TROUGH 7 PM
CDT EVEN THOUGH MANY SITES ARE NOT CONSISTENTLY MEETING CRITERIA.
THE THREAT FOR FIRES AND STRONG GUSTY WINDS WILL CONTINUE INTO THE
EVENING HOURS.

WE CONTINUE TO TRACK THE LOCATION OF THE DRYLINE...VISIBLE ON
AREA RADARS...WHICH AT 3 PM WAS LOCATED NEAR A LINE FROM OKLAHOMA
CITY TO GRAHAM TO FORT STOCKTON. SOME CUMULUS CLOUDS HAVE BEEN
DEVELOPING ALONG THE DRYLINE FROM OLNEY/GRAHAM TO ABILENE BUT
THERE IS LITTLE VERTICAL EXTENT TO THESE CLOUDS AND NO CONVECTIVE
DEVELOPMENT. ACARS SOUNDINGS AT KDFW AIRPORT INDICATE THE CAP HAS
WEAKENED BUT IS STILL IN PLACE. HOWEVER...BY 22-23Z...THE HRRR
CONTINUES TO DEVELOP CONVECTION NEAR THE I-35 CORRIDOR AND RAPIDLY
INCREASES THE INTENSITY OF THESE STORMS WHICH WOULD BE EXPECTED
GIVEN THE UNSTABLE ENVIRONMENT AND SUFFICIENT SHEAR FOR SUPERCELLS
IF THE CAP CAN BE WEAKENED/ERODED.

THE COLD FRONT CAN ALSO BE TRACKED ON VISIBLE SATELLITE IMAGERY
AND AREA RADARS SWEEPING DOWN THE TEXAS PANHANDLE AND WESTERN
OKLAHOMA. AS THE FRONT OVERTAKES THE DRYLINE IN OUR AREA THIS
EVENING AND LARGE SCALE LIFT INCREASES AS THE BASE OF THE UPPER
LEVEL TROUGH APPROACHES FROM THE WEST...ADDITIONAL STORMS ARE
EXPECTED TO DEVELOP ALONG THIS FRONT/DRYLINE INTERACTION AND
POSSIBLY THE SOUTHERN EXTENT OF THE DRYLINE. AT FIRST...THESE
STORMS MAY FORM A BROKEN LINE BUT ARE EXPECTED TO CONGEAL INTO A
MORE SOLID LINE AS THE FRONT PROGRESSES SOUTHEAST THROUGH THE
AREA. BY DAYBREAK THURSDAY MORNING...THE STORMS SHOULD HAVE EXITED
THE AREA LEAVING COOL AND BREEZY CONDITIONS IN THE WAKE OF THE
FRONT.

THE MAIN THREATS WITH ANY STORMS THAT DEVELOP LATE THIS AFTERNOON
AND EARLY EVENING WILL BE LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES. FOR THE STORMS ALONG THE FRONT LATER...INITIAL
THREATS WILL ALSO BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. HOWEVER...AS THE STORMS CONGEAL INTO A LINE...THE MAIN
THREAT MAY BECOME DAMAGING WINDS...BUT THERE WILL STILL BE A LOWER
THREAT FOR HAIL AND ISOLATED TORNADOES GIVEN THE SHEAR VALUES
AHEAD OF THE FRONT.

TEMPERATURES ON THURSDAY WILL BE COOLER WITH HIGHS IN THE 60S BUT
IT WILL FEEL COOLER THAN THAT WITH BREEZY NORTH WINDS OF 10 TO 20
MPH AND GUSTS UP TO 30 MPH. BROAD TROUGHING IN THE MID LEVELS OF
THE ATMOSPHERE WILL CONTINUE BUT WEAK RIDGING FROM THE SURFACE TO
H700 AND A RETURN OF SOUTH WINDS FRIDAY WILL RESULT IN WARMING
TEMPERATURES FRIDAY AND SATURDAY. FRIDAY AND SATURDAY ARE EXPECTED
TO BE PLEASANT...SUNNY...AND DRY BUT IT WILL BE A LITTLE BREEZY IN
SOME AREAS WITH WINDS OF 10-15 MPH AND SLIGHTLY HIGHER GUSTS.

ANOTHER SHORTWAVE WILL MOVE THROUGH THE BROAD UPPER LEVEL TROUGH
AND ACROSS THE PLAINS SATURDAY NIGHT SENDING ANOTHER COLD FRONT
INTO NORTH AND CENTRAL TEXAS ON SUNDAY. THERE ARE TIMING
DIFFERENCES WITH THE FRONT BUT THE LATEST TRACK HAS IT MOVING
THROUGH THE REGION LATE SATURDAY NIGHT AND SUNDAY MORNING. THERE
MAY BE SOME WEAK INSTABILITY AHEAD OF THE FRONT FOR A FEW STRONG
STORMS BUT CONFIDENCE IN THIS IS LOW AND WE WILL CONTINUE TO
MONITOR THE INSTABILITY AND TIMING LEADING UP TO THIS NEXT SYSTEM.
SUNDAY WILL BE A COOL DAY FOR MOST WITH TEMPERATURES DEPENDING ON
THE TIMING OF THE FRONT.

EARLY NEXT WEEK WILL BE DRY WITH INCREASING TEMPERATURES BUT
ANOTHER STRONG UPPER LEVEL SYSTEM MAY DEVELOP IN THE WESTERN CONUS
BY MIDWEEK BRINGING ADDITIONAL RAIN CHANCES BY MID TO LATE WEEK.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  44  72  52  75  56 /   0   0   5  10  30
WACO, TX              40  72  49  75  58 /   0   0   5  10  20
PARIS, TX             40  68  47  73  53 /   0   0   5  10  30
DENTON, TX            39  70  50  75  53 /   0   0   5  10  30
MCKINNEY, TX          39  69  49  73  55 /   0   0   5  10  30
DALLAS, TX            44  72  52  75  57 /   0   0   5  10  30
TERRELL, TX           41  70  49  74  56 /   0   0   5  10  20
CORSICANA, TX         43  71  50  75  59 /   0   0   5  10  20
TEMPLE, TX            42  71  49  76  59 /   0   0   5  10  20
MINERAL WELLS, TX     39  73  50  77  51 /   0   0   5  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

30/58
Hazardous weather outlook, Mar 23, 3:31 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT WED MAR 23 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
331 PM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CRITICAL THREAT FOR FIRES ALONG AND WEST OF A
GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE LINE THROUGH 7 PM. THERE
IS ALSO A WIND ADVISORY FOR MOST OF THE REGION THROUGH 7 PM.

ISOLATED STORMS MAY DEVELOP ALONG A DRYLINE THIS EVENING BETWEEN
4 AND 8 PM. IF STORMS DEVELOP...THEY WILL LIKELY BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOS CAN
NOT BE RULED OUT EITHER. A COLD FRONT WILL REACH NORTH AND CENTRAL
TEXAS LATER THIS EVENING. THUNDERSTORM CHANCES INCREASE AFTER 7 PM
AS THE APPROACHING COLD FRONT OVERTAKES THE DRYLINE...AND THE CAP
IN PLACE OVER THE REGION ERODES. THUNDERSTORMS ARE LIKELY TO FORM
ALONG THE COLD FRONT...AND WILL LIKELY IMPACT AREAS EAST OF A
GAINESVILLE TO LAMPASAS LINE. THESE STORMS WILL SUBSEQUENTLY MOVE
ACROSS THE EASTERN PORTIONS OF NORTH TEXAS OVERNIGHT...EXITING THE
AREA PRIOR TO DAYBREAK THURSDAY.

ANY STORMS THAT FORM LATE THIS AFTERNOON AND TONIGHT WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL RETURN SUNDAY AND EARLY MONDAY. AS OF
NOW...STRONG TO SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND TONIGHT.

In the hours before

Special weather statement, Mar 23, 11:38 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1138 PM CDT WED MAR 23 2016

TXZ144-145-240530-
HILL TX-BOSQUE TX-
1138 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOSQUE AND
SOUTHWESTERN HILL COUNTIES UNTIL 1230 AM CDT...

AT 1137 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MERIDIAN...OR NEAR CLIFTON...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLIFTON...WHITNEY...MERIDIAN...LAKE WHITNEY STATE PARK...MERIDIAN STATE
PARK...MORGAN...ABBOTT AND AQUILLA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 355 AND 360.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3205 9765 3189 9697 3170 9739 3179 9777
TIME...MOT...LOC 0437Z 280DEG 35KT 3186 9762

STALLEY
Special weather statement, Mar 23, 11:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT WED MAR 23 2016

TXZ105-121>123-240530-
HUNT TX-RAINS TX-KAUFMAN TX-VAN ZANDT TX-
1143 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUNT...NORTHWESTERN
VAN ZANDT...RAINS AND NORTHEASTERN KAUFMAN COUNTIES UNTIL 1230 AM
CDT...

AT 1142 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HAWK COVE TO NEAR LAKE
TAWAKONI STATE PARK TO 6 MILES WEST OF WILLS POINT...AND MOVING EAST
AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WILLS POINT...GRAND SALINE...WEST TAWAKONI...EDGEWOOD...QUINLAN...EMORY...
EAST TAWAKONI...HAWK COVE...FRUITVALE...LAKE TAWAKONI STATE PARK AND
POINT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 507 AND 518.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3259 9622 3276 9612 3290 9616 3295 9595
      3298 9594 3298 9567 3272 9564 3271 9561
      3269 9560 3265 9560
TIME...MOT...LOC 0442Z 258DEG 44KT 3285 9607 3278 9606 3267 9612

BAIN
Local storm report, Mar 23, 11:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             5 SSE GREENVILLE        33.06N  96.09W
03/23/2016  E0.88 INCH       HUNT               TX   PUBLIC
Special weather statement, Mar 23, 11:53 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 PM CDT WED MAR 23 2016

TXZ156-157-240545-
LAMPASAS TX-CORYELL TX-
1153 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMPASAS AND
SOUTHWESTERN CORYELL COUNTIES UNTIL 1245 AM CDT...

AT 1153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAMPASAS...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...LAMPASAS AND KEMPNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3104 9834 3126 9830 3130 9779 3107 9790
      3106 9791 3104 9792
TIME...MOT...LOC 0453Z 270DEG 27KT 3113 9826

STALLEY
Special weather statement, Mar 24, 12:02 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT THU MAR 24 2016

TXZ144-145-159-161-240600-
MCLENNAN TX-HILL TX-BOSQUE TX-LIMESTONE TX-
1202 AM CDT THU MAR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE...
SOUTHEASTERN BOSQUE...SOUTHERN HILL AND CENTRAL MCLENNAN COUNTIES
UNTIL 100 AM CDT...

AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VALLEY MILLS...OR 7 MILES SOUTHEAST OF CLIFTON...MOVING EAST AT
55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...BELLMEAD...LACY-LAKEVIEW...WEST...MART...BEVERLY HILLS...HUBBARD...
VALLEY MILLS...CRAWFORD...HALLSBURG...NORTHCREST...GHOLSON...ABBOTT...
LEROY...MOUNT CALM...ROSS...PENELOPE AND AQUILLA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 332 AND 358.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3166 9766 3192 9743 3187 9680 3152 9681
      3152 9756
TIME...MOT...LOC 0501Z 272DEG 50KT 3170 9750

STALLEY
Local storm report, Mar 24, 12:07 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT THU MAR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND DMG     MURPHY                  33.02N  96.62W
03/23/2016                   COLLIN             TX   FIRE DEPT/RESCUE

            WIND DESTROYED A BARN AND BLEW DEBRIS INTO POWER LINES
            IN MURPHY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:25 PM CDTSevere Thunderstorm WarningFWDCooke50 min
Mar 23, 7:43 PM CDTSevere Thunderstorm WarningFWDGrayson32 min
Mar 23, 7:52 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise53 min
Mar 23, 8:04 PM CDTSevere Thunderstorm WarningFWDParker, Wise26 min
Mar 23, 8:10 PM CDTSevere Thunderstorm WarningFWDParker35 min
Mar 23, 8:10 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson65 min
Mar 23, 8:26 PM CDTSevere Thunderstorm WarningFWDDenton, Wise64 min
Mar 23, 8:26 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Mar 23, 8:59 PM CDTSevere Thunderstorm WarningFWDHood, Parker46 min
Mar 23, 9:01 PM CDTTornado WarningFWDTarrant29 min
Mar 23, 9:07 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto23 min
Mar 23, 9:25 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant65 min
Mar 23, 9:28 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker62 min
Mar 23, 9:32 PM CDTSevere Thunderstorm WarningFWDTarrant58 min
Mar 23, 9:35 PM CDTSpecial Weather StatementFWDGrayson55 min
Mar 23, 9:54 PM CDTAreal Flood AdvisoryFWDTarrant2 hr
Mar 23, 10:06 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton54 min
Mar 23, 10:26 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant49 min
Mar 23, 10:33 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell57 min
Mar 23, 10:46 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills59 min
Mar 23, 10:47 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Rockwall58 min
Mar 23, 10:51 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis42 min
Mar 23, 11:18 PM CDTSpecial Weather StatementFWDKaufman57 min
Mar 23, 11:26 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt34 min
Mar 23, 11:38 PM CDTSpecial Weather StatementFWDBosque52 min
Mar 23, 11:43 PM CDTSpecial Weather StatementFWDRains47 min
Mar 23, 11:53 PM CDTSpecial Weather StatementFWDLampasas52 min
Mar 23, 11:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Kaufman, Lamar, Rains and 1 more35 min
Mar 24, 12:02 AM CDTSpecial Weather StatementFWDMcLennan58 min
Mar 24, 12:53 AM CDTSevere Thunderstorm WarningFWDHenderson37 min
Mar 24, 7:10 AM CDTRiver Flood WarningFWDDallas24 hr
Mar 24, 9:11 AM CDTRiver Flood WarningFWDDallas67 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.